# SDR SWAA2022031572025

- Difficulty date: February 11, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support Bracket
- Part number: 212A11161
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DUCT SUPPORT BRACKET AT STA 542; RBL 8; WL 155. / [01] REMOVED AND REPLACE DUCT SUPPORT BRACKET P/N 212A1116-1 LOT# 1480405-1. AT BS 540.40; RBL 8 WL. 165.98 I.A.W. SRM 51-10-02-0G-0. ITEM 9.C. SRM 51-40-02-0G-0;AMM 20-50-11-910-801.DWG#212A1110. REV.C . USED TOOL TORQUE WRENCH ID:ATS2686.S/N:1021903733. DUE DATE: 11/2022.;[02] VERIFIED CORRECTIVE ACTION 1
